I have a quick question, has anyone ever had swollen ankles while taking Suboxone?? The past two days my ankles and calves have been SO swollen, they've turned into "cankles"!! LOL!! I can push down with my finger and the skin stays down, kinda like I'm pushing on Play-Doh. :)
Has this ever happened to anyone else? Gee, maybe I'll just have to stay off my feet... yeah, right, with a two year old! Like that's gonna happen! :)
Thanks all! Have a great day!
Someday I'm gonna figure out how to post to the painkiller addiction page.
Suboxone and swollen ankles
- 9 Feb 2007 by scared_ohio
10 Feb 2007
Yes Scared Ohio! Since I got off percocet and started taking suboxone, I have retained water in my ankles... definitely noticeable.. My ankles are the only place I notice that are swollen... I am assuming this is a normal reaction... let me know if you find out otherwise!! I have been meaning to ask my sub doc but keep forgetting.. I thought it would decrease with time but 4 months on sub and I still have swollen ankles :(
11 Feb 2007
I talked to my sub doc about the ankles and he said that while he personally has never had a patient with that side effect before, it IS indeed a side effect of suboxone. He's sending me for some lab work, checking my kidney function, liver, blood, etc... I think more for my peace of mind than anything else. He doesn't seem overly worried about it, he said that during any down time, my feet should be elevated. So, I guess we'll see what happens. I have to say, I'm glad I'm not alone. I was totally freaking out, I thought I was gonna have a heart attack for sure.
THank God for this site. [8D]
4 Jun 2007
Yes! I started Sub. and then a month into it I woke up with swollen feet, ankles and calves. I looked like I had Shrek feet! My doc. gave me a diuretic and it did nothing. I am still swollen as we speak and the only thing the doc. and I attribute this to is the Sub. I must be allergic or something? I am actually tapering down because like you, I have children(3 girls) and I need to be able to go, go , go! These feet are holding me back. How are your feet now? Please let me know! Best wishes!
5 Jun 2007
Hi Melissa, first you can't get the pills, he has to.Go to www.suboxone.com and there you'll find a doctor locator.Get a list of doctors in your area and start phoning for an appointment.Then it's up to him to go and get help.You can't make him better, that's up to him but your a good woman for caring.Lets hope he does it... Dave
16 Apr 2008
It sounds like the swelling if a side effect of suboxone. My swelling started a month after I began the drug then went away for a month and now my ankles and feel are like watermellons. 3 Days now, and I have found tht keeping them elevated does help. But today I went into the office without shoes. I am a first vp of a large bank and many questions were asked. What are you folks doing for shoes?
10 Feb 2007
hi, my name is melissa and i am worried for my fiances life. i recently found him almost dead due to an excess of heroin and oxys. he admitted to me that he has been a "user" for almost 3 years now. i read about this drug SUBOXEN and i wanted to know if there was any way to get a prescription for it. i begged him to go for help but he wont go. he promised me if i got him these pills he would stop. im worried im going to lose the love of my life.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taken suboxone for 3 months and my feet and ankles are swelling up alot. Is this a side?
effect from suboxone? Anyone else have this problem?
2 answers • 27 Feb 2011
... months ago along with 20mg x 2 p/day of omeprazole and after a few weeks my ankles were extremely swollen, i thought it the anti-inflammatorys to ...
1 answer • 11 Mar 2012
1 answer • 15 May 2013
I have seen a doctor who feels my problem is Osteoarthritis. I think I had an allergic reaction to this drug years ago and had swollen ankles that ...
1 answer • 2 Aug 2013
. I took doxyycline for 2 days and my ankles swelled and I had diarrhea is this a side?
1 answer • 3 Sep 2013